# SDR EISA98247

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 2610 · Detection System
- Part: Accessory Unit
- Part number: 65249203
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FIREBELL SOUNDS IN LIGHT/MODERATE PRECIPITATION ON VISIBLE MOISTURE.  NO OTHER INDICATIONS OR LIGHTS.  REMOVED AND REPLACED FIRE ACCESSORY UNIT WITH SERVICEABLE UNIT.  OPS CHECK GOOD PER MM 26-12-01.  (M)
